On Left Centralizers of Semiprime Γ-Rings

Authors

  • K. K. Dey Department of Mathematics, Rajshahi University
  • A. C. Paul Department of Mathematics, Rajshahi University

DOI:

https://doi.org/10.3329/jsr.v4i2.8691

Keywords:

Semiprime ?-ring, Left (right) centralizer, Centralizer, Commuting mapping, Centralizing mapping, Extended centroid.

Abstract

Let M be a semiprime G-ring satisfying an assumption   xaybz = xbyaz for all x, y, z?M, a, b?G. In this paper, we prove that a mapping T: M ? M is a centralizer if and only if it is a centralizing left centralizer. We also show that if T and S are left centralizers of M such that T(x)a x + x a S(x)?Z(M) (the center of M) for all x?M, a?G, then both T and S are centralizers. 

Keywords: Semiprime G-ring; Left (right) centralizer; Centralizer; Commuting mapping; Centralizing mapping: Extended centroid.

© 2012 JSR Publications. ISSN: 2070-0237 (Print); 2070-0245 (Online). All rights reserved.

doi: http://dx.doi.org/10.3329/jsr.v4i2.8691    J. Sci. Res. 4 (2), 349-356 (2012)

Downloads

Download data is not yet available.
Abstract
778
PDF
806

Downloads

Published

2012-04-22

How to Cite

Dey, K. K., & Paul, A. C. (2012). On Left Centralizers of Semiprime Γ-Rings. Journal of Scientific Research, 4(2), 349. https://doi.org/10.3329/jsr.v4i2.8691

Issue

Section

Section A: Physical and Mathematical Sciences